MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MINOR PACK

Medline Industries, LP MEDLINE; DBD-MINOR PACK
Catalog Number DYNJ84916F
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that component 119376 radiopaque strips are loosely woven in and falling apart and out of the sponge.
 
Additional Manufacturer Narrative
The account reported finding defective - blue strips detached, and the reported issue was that radiopaque strips were loosely woven in and falling apart and out of the sponge.A sample was received containing one pack of unbanded gauze; each sheet of gauze was inspected, finished good production records were reviewed, and finished good pack build was reviewed with no issues identified that would contribute to the reported concern.Per review of the sample provided, medline confirmed the reported issue: one sheet of gauze was found to be defective, with the blue radiopaque strips not woven into the material correctly, some areas randomly woven in, and other areas tangled in itself on top of the material.Since this component is not manipulated during the pack assembly process, the root cause is a vendor product issue relating to the component manufacturing process; a risk assessment was completed and the incident was found to be acceptable, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MINOR PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
arundathi nomula
three lakes drive
northfield, IL 60093--275
MDR Report Key50275170
Report Number1417592-2026-17858
Device Sequence Number13232432
Product Code OJF
UDI-Device Identifier10198459370403
UDI-Public10198459370403
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ84916F
Device Lot Number26AMF862
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/18/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown